The Whole Body Is Itchy After Taking An Itchy Allergy Medicine?
Earlier I experienced itching “I don’t know why it caused a big bump” and then I took an allergy medication that I usually take when itching “if I take this medicine before the bump” is indeed gone, but it was just right bump “and then I drank this drug a few hours later itchy all over the body itching accompanied by burning sensation with red rash and a little shortness of breath, the name of the drug I took HISTORY, am I allergic to drugs or what?
Hello Rival, thanks for asking.
Based on the collection of symptoms that you feel, it is also possible that you have an allergic reaction. Allergic reactions can not be predicted and can be caused by a variety of ingredients both food, drugs, or other materials that come into contact with your body. It is difficult to determine whether you have an allergic reaction due to other ingredients or medications you are taking. In some cases it is very rare indeed to be allergic to anti-histamine drugs. You should check whether the medication you are taking does not pass an expiration date. Another possibility is that you are still exposed to substances that cause you to be allergic so that you continue to experience allergic reactions.
The important thing to watch out for is if you experience allergic symptoms such as hives, red rashes, shortness of breath, then you might fall into anaphylactic shock that is fatal. Allergic reactions accompanied by shortness of breath must be treated quickly by a doctor, because at any time the airway can be completely closed so that a person cannot breathe. You should consult with a doctor, tell the incident in detail and detail. Your doctor may need to give other types of antihistamine drugs and corticosteroids, and recommend an allergy test.
Such information from us, hopefully helped. Regards.